Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I'm fat, I cant sleep, and someones following me

Posted by alienatari on July 16, 2005, at 20:39:33

In reply to Re: I'm fat, I cant sleep, and someones following me alienatari, posted by Phillipa on July 14, 2005, at 21:59:50

> Why does zyprexa cause so much wt gain? That in itself is a health hazzard. Fondly, Phillipa

I dont know :( its driving me crazy. Ive gained another 2kg in the last few days, its crazy!!!

I hate carbohydrate cravings :(


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:alienatari thread:527723
URL: http://www.dr-bob.org/babble/20050713/msgs/528744.html